# SDR AALA2018080219016

- Difficulty date: July 30, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 17,696 hours, 2,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER AND EMERGENCY OPS CYLINDER PRESSURE WAS LOW.  MAINTNENANCE SERVICED THE DOOR BOTTLE IAW AMM 52-10-00-600-802-A, AND PERFORMED A SATISFACTORY OPS CHECK.
